# SDR DALA2019090605195

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 86,860 hours, 38,626 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHIP 670 - DIV - TO LAX DUE TO FLAPS DISAGREE ON APPROACH. CORRECTIVE ACTION: FOUND LT O/B FLAP TRANSMISSION TRIPPED. DRAINED AND RE-SERVICED. C/W FLAP LUBE PER AMM 12-24. PERFORMED FLAP SYS TRANSMITTER CK, ALL CK OK.
